CureZone   Log On   Join
Image Embedded Re: Severe Acne After Taking Milk Thistle?
 
valerie_cct Views: 69,258
Published: 12 years ago
 
This is a reply to # 1,626,681

Re: Severe Acne After Taking Milk Thistle?


I haven't heard of Milk Thistle causing Acne before, but I do think it might be helpful to have a series of colonics to get an assessment of you the condition of your large intestine.

I'm a practitioner of colon hydrotherapy, and you can tell a great deal about the clients overall health from observing the waste matter the client releases through the outflow observation tube.

If you haven't had colonics before, here's a picture of a modern closed system that shows the lighted outflow viewing tube.


//www.curezone.org/upload/_E_F_Forums/Enema/Hydrosan.jpg
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2022  www.curezone.org

3.172 sec, (1)